# SDR AWXA200200227

- Difficulty date: March 5, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 50,459 hours, 31,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-17 CHECK A 1.2 INCH CRACK WAS FOUND IN FRAME BS 616 LT WL 200 AT THE FIRST FASTENER ABOVE CENTER WING.
